Article

The Missouri Series of the Pennsylvanian System in Southwestern Iowa

Author: John L. Tilton

  • The Missouri Series of the Pennsylvanian System in Southwestern Iowa

    Article

    The Missouri Series of the Pennsylvanian System in Southwestern Iowa

    Author:

How to Cite:

Tilton, J. L., (1921) “The Missouri Series of the Pennsylvanian System in Southwestern Iowa”, Iowa Geological Survey Annual Report 29(1), 223-314. doi: https://doi.org/10.17077/2160-5270.1214

Rights: Material in the public domain. No restrictions on use.

Downloads:
Download pdf
View PDF

159 Views

465 Downloads

Published on
01 Jan 1921
License
Public domain